Tohoku Mathematical Journal

Some hypersurfaces of a sphere

Shûkichi Tanno and Toshio Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 2 (1970), 212-219.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242815

Digital Object Identifier
doi:10.2748/tmj/1178242815

Mathematical Reviews number (MathSciNet)
MR0268822

Zentralblatt MATH identifier
0199.56502

Subjects
Primary: 53.74

Citation

Tanno, Shûkichi; Takahashi, Toshio. Some hypersurfaces of a sphere. Tohoku Math. J. (2) 22 (1970), no. 2, 212--219. doi:10.2748/tmj/1178242815. https://projecteuclid.org/euclid.tmj/1178242815


Export citation

References